# SDR EIA2000332

- Difficulty date: September 18, 2000
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Structure
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - FOUND CORROSION IN UPPER LEFT HORIZ STAB BARREL NUT HOLES.  REPAIRED UPPER LEFT HORIZ STAB BARREL NUT HOLES.  OVERSIZED HOLES TO REMOVED CORROSION, FABRICATED AND INSTALLED REPAIR BUSHINGS PER ECRA 944-55-114-2.  (M)
